# SDR SWIA200617360

- Difficulty date: October 27, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 15,891 hours, 13,298 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION ON DEPARTURE.  RETURNED TO BASE.  RESET FLAP COMPUTER AND PERFORMED SYSTEM TEST ON FECU AND COULD NOT DUPLICATE.  OPERATIONAL CHECKS GOOD.
